# SDR DALA2018042702921

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,862 hours, 23,478 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER HAS A PUNCTURE IN THE OUTER SKIN AT THE 10 O`CLOCK POSITION.   REPAIRED IAW SRM.
